# SDR DALA2023081406616

- Difficulty date: August 9, 2023
- Submitted: August 15, 2023
- Operation: Air carrier
- Aircraft: N593NW
- Make and model: Boeing 757351
- Aircraft serial: 32993
- Aircraft time: 69,544 hours, 22,771 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5813 SEAT ROWS 3,4,35 EMER LIGHT BULBS WRONG COLOR. CORRECTICE ACTION: REMOVED & REPLACED 3 SEATS LIGHT ASSY'S. OPS CK GOOD. (9664334)
